Dynamics in discrete two-dimensional nonlinear Schrödinger equations in the presence of point defects

Research output: Contribution to journalJournal article – Annual report year: 1996Researchpeer-review

Standard

Dynamics in discrete two-dimensional nonlinear Schrödinger equations in the presence of point defects. / Christiansen, Peter Leth; Gaididei, Yuri Borisovich; Rasmussen, Kim; Mezentsev, Vladimir; Juul Rasmussen, Jens.

In: Physical Review B, Vol. 54, No. 2, 1996, p. 900-912.

Research output: Contribution to journalJournal article – Annual report year: 1996Researchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{2c552b1400b942ff8b16722510a53d8d,
title = "Dynamics in discrete two-dimensional nonlinear Schr{\"o}dinger equations in the presence of point defects",
abstract = "The dynamics of two-dimensional discrete structures is studied in the framework of the generalized two-dimensional discrete nonlinear Schrodinger equation. The nonlinear coupling in the form of the Ablowitz-Ladik nonlinearity and point impurities is taken into account. The stability properties of the stationary solutions are examined. The essential importance of the existence of stable immobile solitons in the two-dimensional dynamics of the traveling pulses is demonstrated. The typical scenario of the two-dimensional quasicollapse of a moving intense pulse represents the formation of standing trapped narrow spikes. The influence of the point impurities on this dynamics is also investigated.",
keywords = "LOCALIZED MODES, ENERGY-TRANSFER",
author = "Christiansen, {Peter Leth} and Gaididei, {Yuri Borisovich} and Kim Rasmussen and Vladimir Mezentsev and {Juul Rasmussen}, Jens",
note = "Copyright (1996) American Physical Society.",
year = "1996",
doi = "10.1103/PhysRevB.54.900",
language = "English",
volume = "54",
pages = "900--912",
journal = "Physical Review B (Condensed Matter and Materials Physics)",
issn = "1098-0121",
publisher = "American Physical Society",
number = "2",

}

RIS

TY - JOUR

T1 - Dynamics in discrete two-dimensional nonlinear Schrödinger equations in the presence of point defects

AU - Christiansen, Peter Leth

AU - Gaididei, Yuri Borisovich

AU - Rasmussen, Kim

AU - Mezentsev, Vladimir

AU - Juul Rasmussen, Jens

N1 - Copyright (1996) American Physical Society.

PY - 1996

Y1 - 1996

N2 - The dynamics of two-dimensional discrete structures is studied in the framework of the generalized two-dimensional discrete nonlinear Schrodinger equation. The nonlinear coupling in the form of the Ablowitz-Ladik nonlinearity and point impurities is taken into account. The stability properties of the stationary solutions are examined. The essential importance of the existence of stable immobile solitons in the two-dimensional dynamics of the traveling pulses is demonstrated. The typical scenario of the two-dimensional quasicollapse of a moving intense pulse represents the formation of standing trapped narrow spikes. The influence of the point impurities on this dynamics is also investigated.

AB - The dynamics of two-dimensional discrete structures is studied in the framework of the generalized two-dimensional discrete nonlinear Schrodinger equation. The nonlinear coupling in the form of the Ablowitz-Ladik nonlinearity and point impurities is taken into account. The stability properties of the stationary solutions are examined. The essential importance of the existence of stable immobile solitons in the two-dimensional dynamics of the traveling pulses is demonstrated. The typical scenario of the two-dimensional quasicollapse of a moving intense pulse represents the formation of standing trapped narrow spikes. The influence of the point impurities on this dynamics is also investigated.

KW - LOCALIZED MODES

KW - ENERGY-TRANSFER

U2 - 10.1103/PhysRevB.54.900

DO - 10.1103/PhysRevB.54.900

M3 - Journal article

VL - 54

SP - 900

EP - 912

JO - Physical Review B (Condensed Matter and Materials Physics)

JF - Physical Review B (Condensed Matter and Materials Physics)

SN - 1098-0121

IS - 2

ER -